# SDR UALA2013060603937

- Difficulty date: June 4, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 66,428 hours, 23,461 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT END CAP MISSING AT 6A 40ABC AND 1AB.  REPLACED END CAP AND OPS CHECKED LIGHT.
